# SDR SWIA200819895

- Difficulty date: July 22, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 12,436 hours, 10,725 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Noisy
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS A THUMPING SOUND DURING FLIGHT.  (FLIGHT NR 1008) RETORQUED CAPTAINS RUDDER PEDAL PIVOT BOLTS IAW RJ-SL-27-086.  OPS CHECK GOOD FOR CONTINUED SERVICE.
